Viscoelastic state for the solutions of spherically symmetric viscoelasticity problems


Kadioglu N., Ataoglu S., OZTURK C.

JOURNAL OF ENGINEERING MECHANICS-ASCE, vol.133, no.6, pp.723-727, 2007 (SCI-Expanded) identifier identifier

Abstract

The solutions of the spherically symmetric, linear, isothermal, and transient viscoelasticity problems via reciprocity theorem have been investigated for a specific material. The integral form of stress-strain relations has been used. The Laplace transform of a viscoelastic state, which is necessary for the integral equation arising as a result of reciprocity theorem, has been derived. This integral equation has been solved by Laplace transform. A sample problem has been solved to test the presented formulation. A numerical application of the analytic solution of this problem has been given.